# SDR IPXA2022052382371

- Difficulty date: May 13, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: WSP0789Y501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR PANEL IS CORRODED BETWEEN STA. X=75.260 TO X=47.500.REMOVED AND REPLACED FLOOR PANEL IAW AMM 53-21-10-400-801. (MINOR)
